# SDR ZZDA2011139

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS FAILED TO EXTINGUISH WHEN SWITCHED OFF - (EXT WHEN IN ARM).  REMOVED AND REPLACED OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY IAW AMM 33-51-06 OPS CHECK NORMAL IAW AMM 33-51-00.
